# SDR 96ZZZX1939

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5414J
- Make and model: Cessna 421B
- Aircraft serial: 421B0873
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 52130285
- Condition: Broken
- Location: Lt Nlg Brace
- Part time: 2,366 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF OXYGEN BOTTLE FOR HYDROSTATIC TEST, MECHANIC FOUND THE NOSE GEAR LT DRAG BRACE SUPPORT BRACKET BROKEN.  AFTER FURTHER INSPECTION, NO OTHER DAMAGE FOUND.  ALSO, THERE WERE SEVERAL FLAT SPOTS ON NOSE TIRE.  SUBMITTER SUSPECTS THIS HAPPENED DURING HARD NOSE LANDING OR TURNING WHEN GOING TOO FAST.  INSPECTION REVEALED NO DEFECTS ON THE RIGHT DRAG BRACE SUPPORT BRACKET.
